MathSciNet Relay Station
MathSciNet bibliographic data
MR2592970 49J53 (60H10 93E20)
Buckdahn, Rainer; Quincampoix, Marc; Rainer, Catherine; Teichmann, Josef Another proof for the equivalence between invariance of closed sets with respect to stochastic and deterministic systems. Bull. Sci. Math. 134 (2010), no. 2, 207–214.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement